# SDR DALA2020020750977

- Difficulty date: February 4, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 50,121 hours, 21,773 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing Slat Te
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5655, L/P 1475927) IN REF MON LOG 0180043. DELAMINATION WAS FOUND ON T/E WEDGE STA ISS 112 ON SLAT NO. 5 AT LH WING. CORRECTIVE ACTION: SLAT NO. 5 T/E WEDGE AT LH WING (STA ISS 112) WAS REPAIRED PER B-757-200 SRM 51-70-10-2R PROCEDURE. REPAIR GENERAL PER B-757-200 SRM 57-43-02-2R-1 SHEET 4 NOTE D.
